CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF
Normal view MARC view ISBD view

Combinatorica : an international journal of combinatorics and the theory of computing.

Material type: materialTypeLabelContinuing resourceAnalytics: Show analyticsPublisher: Budapest : János Bolyai Mathematical Society, 1981; Berlin : Springer. Description: v. : il. ; 24 cm.ISSN: 0209-9683.Subject(s): Combinatorics | Theory of computing | Combinatorial structures | Combinatorial optimization | Combinatorial aspects of geometry and number theory | Algorithms in combinatorics and related fields | Computational complexity theory | Randomization and explicit construction in combinatorics and algorithmsAdditional physical formats: Combinatorica : onlineOnline resources: Cubierta de la revista | Archivo colección Holdings note: V. 20, no. 1-4 (2000); v. 21, no. 1-4 (2001); v. 22, no. 1-4 (2002); v. 23, no. 1-4 (2003); v. 24, no. 1-4 (2004); v. 25, no. 1-6 (2005); v. 26, no. 1-6 (2006); v. 27, no. 1-6(2007); v. 28, no. 1-6 (2008); v. 29, no. 1-6 (2009); v. 30, no. 1-6 (2010); v. 31, no. 1-6 (2011)
Tags from this library: No tags from this library for this title.
Item type Current location Call number Copy number Status Notes Date due Barcode Item holds
Revista Revista FaMAF
Hemeroteca Matemática
HM0018 Available Número asignado al título
Revista Revista FaMAF
Hemeroteca Matemática
M 2011 31 3 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2011 31 4 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2010 30 1 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2010 30 2 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2010 30 3 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2010 30 4 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2010 30 5 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2010 30 6 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2011 31 1 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2011 31 2 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2011 31 5 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
M 2011 31 6 1 Available Buscar alfabeticamente por título
Total holds: 0

No. del título : HM0018.

Indizado en : Current Contents, Mathematical Reviews, Zentralblatt Math.

Click on an image to view it in the image viewer

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar

publicofamaf@gmail.com



//